# SDR CA010404003

- Difficulty date: March 8, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 22,174 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: DSC33810D
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THE NR 1  -FUEL LOW PRESS-  CAUTION LIGHT WOULD ILLUMINATE AS SOON AS THE AUXILIARY FUEL PUMP WAS SELECTED OFF, BUT THE LIGHT WOULD GO OUT AT LOW POWER SETTINGS. MAINTENANCE INVESTIGATION REVEALED THAT A  FITTING ON THE MOTIVE FLOW LINE INSIDE THE FUEL TANK COLLECTOR BAY WAS LEAKING AND LIMITING THE OUTPUT FROM THE EJECTOR PUMPS IN THE FUEL TANK. THE O-RINGS INSIDE THE FITTING WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TTAF 22,271 TCAF 32,957.
